Monotonic homotopy for trajectories of young systems


Vieira M. G. O. , Kizil E. , Catuogno P. J.

JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, vol.19, pp.405-420, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19
  • Publication Date: 2013
  • Doi Number: 10.1007/s10883-013-9185-4
  • Title of Journal : JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS
  • Page Numbers: pp.405-420

Abstract

Let be a Young system. Assume that the accessible set (; x) of starting from x is locally and semi-locally simply connected by trajectories of . We prove that the covering space I"(; x) of p-monotonically homotopic trajectories is identified to the universal covering space of (; x).